It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2002, 11:56 AM   #1
Newbie
 
Join Date: Jul 2002
Location: Newark, DE US
Posts: 1
moonkitty HB User
Post swelling and bruising from novacaine injection?

After a peridontist visit yesterday for cleaning, my cheek where he put the novacaine is very swollen. It was swollen immediatly after the procedure,
but I didn't realize until I returned to work it was so bad.
I look like a lopsided chipmunk. It's almost like a round ball is in my cheek. Now today its turning black and blue. Peridontist said due to novacaine.
This has never happened to me before (and I've had lots of work done although this is a new dentist, only 2nd time seeing him).
He is on vacation today so I can't call the office. I've been keeping ice on it but it's not getting any better. Not much pain, just soreness in the middle of my cheek.
Anyone have any idea what caused this?

 
Old 07-13-2002, 04:39 PM   #2
Junior Member
 
Join Date: Jun 2002
Posts: 16
wisdom HB User
Post

The last time I was at the dentist, I had a similar experience. SHe was preping my tooth for my first crown ever. The novicane wore off when we were almost done and was HIGHLY sensitive to the cold pressured air they put in there, so she gave me another shot! Well, I have NEVER had this happen, but my cheek was SOOOOOO sore, it hurt more than the tooth! I felt it almost immediatly as she applied the second shot and it stayed with me for a few hours and thank god it went away. I was miserable! I dont know if she pinched it or what, but I thought I would die! Good luck to you. Hopefully it is all healed by now, but I watned to just share my story with you as well, and let others know too, that it can happen to you!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
cortisone injection barillo Open to All Other Health Topics 8 04-23-2010 08:09 PM
bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
swelling and bruising after bunionetomy...scared wmkcolors Foot & Ankle Problems 6 01-12-2008 05:27 PM
severe bruising at surgery site? dub1 Back Problems 7 06-23-2007 06:26 AM
bruising after sclerosing scooneyotm Open to All Other Health Topics 2 04-09-2007 07:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Gellia (58), slenderella (25), riptoff (15), janewhite1 (13), Elizabetho (12), Sandybeech (11), Titchou (10), armywife2007 (7), tanyasue (7), WW2ER (7)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!